Asymptotic expansions of posterior expectations, distributions and densities for stochastic processes
| Year of publication: |
1988
|
|---|---|
| Authors: | Crowder, Martin |
| Published in: |
Annals of the Institute of Statistical Mathematics. - Springer. - Vol. 40.1988, 2, p. 297-309
|
| Publisher: |
Springer |
| Subject: | Asymptotic expansions | Bayesian approach | inference for stochastic processes | asymptotic posterior normality |
-
On Lasso-type estimation for dynamical systems with small noise
Iacus, Stefano Maria, (2010)
-
A new microstructure noise index
Rosenbaum, Mathieu, (2011)
-
Estimation for the discretely observed telegraph process
Iacus, Stefano, (2006)
- More ...
-
Murtagh, Fionn, (1991)
-
On optimal intervention for customer lifetime value
Crowder, Martin, (2007)
-
Benton, Tom, (2004)
- More ...